# SDR HEEA979185

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILS TO IDENT. FOUND UNIT NOT RECEIVING OR TRANSMITTING.  FOUND -6.2V LINE BAD.  FOUND LEGS OF TRANSISTOR Q402 BROKEN WHEN REMOVING FOR CHECKING.  REPLACED TRANSISTOR Q402.  UNIT STILL NOT TRANSMITTING AND DRAWS MORE CURRENT THAN NORMAL. REPLACED CAVITY OSCILLATORV101.  REPAIRED.  FOUND PULSES ON SCOPE TO BE ERRATIC WHEN 7'S ARE DIALED UP ON TRANSPONDER. REPLACED TRANSISTOR Q401.  REPAIRED.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  COOKED, VIBRATED AND PUT UNIT IN FREEZER.  BENCH CHECK GOOD.
